Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 81, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 30, 2016, 2:26 PM CDT for Henderson County, Van Zandt County, Texas. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2016, 2:26 PM CDT (19:26 UTC)
- Expired
- Mar 30, 2016, 3:30 PM CDT
- In force
- 64 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Henderson County, TX, Van Zandt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 138 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.4 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1073 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 594 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 12:47 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Mar 30, 12:47 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1247 PM CDT WED MAR 30 2016 .AVIATION... THE FIRST ROUND OF SHOWERS AND THUNDERSTORMS MOVED ACROSS PARTS OF NORTH AND CENTRAL TEXAS THIS MORNING...AND THE REMAINING STORMS EXTENDED EAST OF A PARIS TO WAXAHACHIE TO LAMPASAS LINE AS OF 1730Z. THIS ACTIVITY WILL CONTINUE TO MOVE OFF TO THE EAST. THE NEXT THREAT OF THUNDERSTORMS FOR THE METROPLEX AND WACO TAF SITES WILL BE LATE AFTERNOON/EARLY EVENING. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A DRYLINE THAT EXTENDED FROM SOUTHWESTERN OKLAHOMA TO EAST OF KCDS /CHILDRESS/ TO KBPG /BIG SPRING/ AT 1730Z. THE CURRENT TIMING HAS THESE STORMS AFFECTING THE METROPLEX TAF SITES 22Z-01Z...AND 00Z-03Z AT WACO. THERE WILL BE THE POTENTIAL FOR HAIL UP TO THE SIZE OF GOLFBALLS AND VERY STRONG GUSTY WINDS. THE STORM THREAT WILL SHIFT TO THE EAST OF THE I-35 CORRIDOR LATE THIS EVENING. VFR CONDITIONS ARE THEN EXPECTED TO RETURN TO THE METROPLEX...BUT STRATUS MAY COME BACK IN FOR THE 06 TO 15Z PERIOD AT WACO. A COLD FRONT WILL MOVE THROUGH THE METROPLEX TOWARD SUNRISE /12Z/ WITH A WIND SHIFT TO THE NORTHWEST AT 10 TO 15 KNOTS. THE WIND SHIFT AT WACO WILL 13 TO 15Z. 58 && .UPDATE... NO MAJOR CHANGES TO THE CURRENT FORECAST REGARDING POP CONFIGURATION AND GENERAL SEVERE THREAT THROUGH LATE EVENING. AN AREA OF CONVECTION CURRENTLY CONTINUES MAINLY EAST OF INTERSTATE 35 THIS MORNING. THIS APPEARS TO BE ASSOCIATED WITH AN AREA OF MODERATE TO STRONG WARM ADVECTION AND IS PRIMARILY ELEVATED SHOWERS AND THUNDERSTORMS. THE MAIN THREAT WITH THESE STORMS WILL CONTINUE TO BE HAIL INTO THE EARLY AFTERNOON. WE WILL BE SENDING UP AN 18Z SOUNDING BUT AN INITIAL LOOK AT AN AIRCRAFT SOUNDING FROM DALLAS ABOUT 45 MINUTES AGO REVEALS THAT THE STRONG CAPPING NOTED ON THE 12Z FWD SOUNDING HAS BEEN LIFTED. THERE WAS A NOTICEABLE AREA OF COLD ADVECTION BETWEEN 800-600MB IN THE WAKE OF THE MORNING CONVECTION. THIS IS LIKELY HELPING TO SUPPRESS ADDITIONAL CONVECTION FOR THE TIME BEING DESPITE WHAT APPEARS TO BE INCREASING ASCENT APPROACHING THE AREA ON WATER VAPOR IMAGERY. AT THE SURFACE...THE DRYLINE IS STILL WELL TO THE WEST OF THE AREA BUT SHOULD CONTINUE TO MIX EAST INTO EARLY AFTERNOON. WE STILL THINK ADDITIONAL THUNDERSTORMS WILL DEVELOP ALONG AND EAST OF THE DRYLINE THIS AFTERNOON AND MOVE EAST. THIS WILL ALSO BE COINCIDENT WITH A GENERAL UPTICK IN INTENSITY OF ANY CONVECTION WELL EAST OF THE DRYLINE. THE POTENTIAL EXISTS FOR VERY LARGE HAIL WITH ANY THUNDERSTORMS THAT DEVELOP THIS AFTERNOON/EVENING AS LAPSE RATES ARE VERY STEEP. ALL OF THIS ACTIVITY SHOULD MOVE EAST OF THE AREA TONIGHT. DUNN && .PREV DISCUSSION... /ISSUED 316 AM CDT WED MAR 30 2016/ AN ACTIVE WEATHER DAY IS LIKELY ACROSS THE ENTIRE REGION AS SEVERAL KEY INGREDIENTS FOR SEVERE WEATHER COME TOGETHER. THESE INGREDIENTS INCLUDE...ABUNDANT LOW LEVEL MOISTURE...STEEP MID LEVEL LAPSE RATES...LARGE SCALE LIFT SUPPLIED BY AN APPROACHING 150+ KNOT JET AND SMALLER SCALE LIFT GENERATED BY AN EASTWARD MOVING DRYLINE. ALTHOUGH THERE ARE MULTIPLE SCENARIOS WITH REGARDS TO TIMING AND PLACEMENT OF STORMS TODAY AND TONIGHT THE MOST LIKELY SCENARIO IS AS FOLLOWS: 1- ELEVATED SHOWERS AND STORMS DEVELOP NEAR OR SHORTLY AFTER SUNRISE TODAY...ESPECIALLY ALONG AND WEST OF THE INTERSTATE 35 CORRIDOR WHERE LARGE SCALE LIFT WILL BE THE STRONGEST. THESE STORMS WILL BE SCATTERED IN NATURE BUT WILL HAVE SOME POTENTIAL TO PRODUCE LARGE HAIL DUE TO THE COLD TEMPS ALOFT. 2 - THUNDERSTORMS WILL BECOME MORE NUMEROUS AND STRONGER BY LATE MORNING AS THE CAP WEAKENS AND EVENTUALLY DISSIPATES. ONCE THE CAP IS GONE...STORMS WILL BECOME MORE ROOTED IN THE BOUNDARY LAYER AND A MEDLEY OF HAZARDS INCLUDING HAIL...DAMAGING WINDS AND ISOLATED TORNADOES WILL BECOME POSSIBLE THROUGH THE AFTERNOON. 3 - BY LATE AFTERNOON A DRYLINE WILL ENTER THE WESTERN ZONES AND BECOME AN ADDITIONAL FOCUS FOR SHOWERS AND STORMS. THE EXTENT OF MORNING CONVECTION WILL HAVE AN IMPACT ON HOW EXTENSIVE STORMS ARE ON THE DRYLINE. WE STILL ANTICIPATE THAT STORMS WILL BE ONGOING IN THE EAST WHEN THE DRYLINE ENTERS THE REGION. STORMS BOTH ON THE DRYLINE AND EAST OF THE DRYLINE WILL HAVE A POTENTIAL TO BECOME SEVERE WITH ALL MODES OF SEVERE WEATHER POSSIBLE THROUGH THE EVENING. 4 - BY LATE EVENING A COLD FRONT WILL ENTER THE NORTHWEST ZONES AND WILL EVENTUALLY OVERTAKE THE DRYLINE. WHEN THIS OCCURS STORMS WILL END STEADILY FROM WEST TO EAST. THERE WILL STILL BE A POTENTIAL FOR SEVERE STORMS THROUGH THE EARLY MORNING HOURS...ESPECIALLY EAST OF THE INTERSTATE 35 CORRIDOR. AGAIN...WHAT IS DESCRIBED ABOVE IS THE MOST LIKELY SCENARIO FOR TODAY/TONIGHTS EVENTS. CONFIDENCE IS MODERATE TO HIGH THAT SEVERE WEATHER WILL OCCUR OVER THE NEXT 24 HOURS ACROSS PARTS OF NORTH AND CENTRAL TEXAS. WHAT COMPLICATES TODAYS FORECAST AND ANY SEVERE WEATHER EVENT FOR THAT MATTER IS MESO-SCALE PROCESSES THAT ARE DIFFICULT IF NOT IMPOSSIBLE TO ANTICIPATE. SO THE MESSAGE FOR TODAY IS THIS...BE PREPARED FOR SEVERE WEATHER TO DEVELOP AT ANY TIME TODAY/TONIGHT. SINCE THE KEY INGREDIENTS (MOISTURE... INSTABILITY...LIFT AND SHEAR) WILL ALL BE PRESENT...ANY STORM THAT FORMS WILL HAVE A GOOD POTENTIAL TO BECOME SEVERE. A FEW SHOWERS AND STORMS MAY LINGER IN THE SOUTHEAST THURSDAY MORNING BUT OVERALL THURSDAY WILL BE MOSTLY SUNNY...A BIT BREEZY AND PLEASANT WITH HIGHS MAINLY IN THE 70S. A FEW SHOWERS MAY RETURN TO THE REGION ON FRIDAY WHEN A CUT-OFF LOW OPENS UP AND TRANSLATES EAST ACROSS THE STATE. ALL SHOWERS WILL END FRIDAY NIGHT ONCE THE TROUGH AXIS PASSES TO THE SOUTHEAST AND LARGE SCALE SUBSIDENCE INCREASES. THE REMAINDER OF THE FORECAST LOOKS VERY PLEASANT DUE TO A BUILDING RIDGE ALOFT AND ONLY A PARTIAL RETURN OF GULF MOISTURE TO THE REGION. AFTERNOON HIGHS SATURDAY AND SUNDAY WILL BE GENERALLY IN THE 70S WITH 70S AND LOWER 80S MONDAY AND TUESDAY. LOWS SATURDAY NIGHT THROUGH TUESDAY WILL BE IN THE 40S AND 50S. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 80 58 73 49 63 / 70 50 10 5 20 WACO, TX 79 58 75 49 67 / 60 50 10 5 20 PARIS, TX 74 58 72 45 63 / 90 50 10 5 10 DENTON, TX 79 53 71 45 61 / 60 40 5 5 10 MCKINNEY, TX 77 56 72 45 62 / 80 50 10 5 10 DALLAS, TX 79 59 73 49 63 / 70 50 10 5 20 TERRELL, TX 76 59 73 48 65 / 80 50 10 5 20 CORSICANA, TX 78 61 75 50 67 / 80 50 20 5 20 TEMPLE, TX 78 61 76 49 66 / 50 50 10 5 30 MINERAL WELLS, TX 82 52 72 45 61 / 40 20 5 5 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 58/91
Hazardous weather outlook, Mar 30, 3:13 AM CDT, 11 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 313 AM CDT WED MAR 30 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-310900- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 313 AM CDT WED MAR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORM CHANCES INCREASE TODAY AS AN UPPER LEVEL LOW MOVES INTO THE PLAINS AND A DRYLINE AND COLD FRONT APPROACH FROM THE WEST. THE ATMOSPHERE ACROSS NORTH AND CENTRAL TEXAS WILL BE WARM...HUMID AND UNSTABLE RESULTING IN A THREAT FOR SEVERE STORMS. AT LEAST TWO ROUNDS OF STORMS ARE EXPECTED TODAY...SCATTERED TO NUMEROUS THUNDERSTORMS WILL LIKELY DEVELOP ACROSS THE REGION THIS MORNING...SHIFTING EAST THIS AFTERNOON. SOME OF THESE STORMS WILL BE SEVERE. LARGE HAIL WILL BE THE MAIN THREAT WITH THIS FIRST ROUND OF SEVERE STORMS BUT THE THREAT FOR DAMAGING WINDS AND AN ISOLATED TORNADO WILL INCREASE BY MIDDAY. STORMS FROM THE FIRST ROUND MAY STILL BE ONGOING THIS AFTERNOON TO THE EAST OF INTERSTATE 35/35E AS THE SECOND ROUND DEVELOPS. THIS SECOND ROUND WILL BE LOCATED NEAR THE DRYLINE WEST OF INTERSTATE 35/35W. SEVERE STORMS WILL BE POSSIBLE WITH A THREAT FOR LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. THE THREAT FOR SEVERE STORMS WILL CONTINUE INTO THE NIGHT AS THE FRONT OVERTAKES THE DRYLINE AND MOVES IT EAST THROUGH THE REGION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A FEW THUNDERSTORMS MAY STILL OCCUR EARLY THURSDAY MORNING EAST OF A LINE FROM SULPHUR SPRINGS TO WACO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ACROSS NORTH AND CENTRAL TEXAS TODAY THROUGH TONIGHT. JLDUNN
In the hours before
Special weather statement, Mar 30, 1:40 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 140 PM CDT WED MAR 30 2016 TXZ115-301900- STEPHENS TX- 140 PM CDT WED MAR 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN STEPHENS COUNTY UNTIL 200 PM CDT... AT 140 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR IBEX...OR 10 MILES WEST OF BRECKENRIDGE...MOVING NORTHEAST AT 20 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BRECKENRIDGE AND US-180 NEAR THE SHACKELFORD-STEPHENS COUNTY LINE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3285 9910 3293 9897 3270 9881 3261 9910 TIME...MOT...LOC 1840Z 240DEG 16KT 3273 9908 92
Local storm report, Mar 30, 1:45 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
145 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL KERENS 32.13N 96.23W
03/30/2016 E0.75 INCH NAVARRO TX EMERGENCY MNGRSpecial weather statement, Mar 30, 1:46 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 146 PM CDT WED MAR 30 2016 TXZ135-146-301900- NAVARRO TX-HENDERSON TX- 146 PM CDT WED MAR 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NAVARRO AND WESTERN HENDERSON COUNTIES UNTIL 200 PM CDT... AT 146 PM CDT...EMERGENCY MANAGEMENT REPORTED A STRONG THUNDERSTORM THAT WAS PRODUCING DIME SIZE HAIL NEAR KERENS...OR 11 MILES SOUTH OF GUN BARREL CITY...MOVING NORTHEAST AT 45 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ATHENS...GUN BARREL CITY...MABANK...MALAKOFF...TOOL...KERENS...EUSTACE... TRINIDAD...ENCHANTED OAKS...CANEY CITY...PAYNE SPRINGS...LOG CABIN... MURCHISON...STAR HARBOR...GOODLOW AND POWELL. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3195 9618 3212 9633 3236 9615 3235 9563 TIME...MOT...LOC 1846Z 226DEG 61KT 3217 9611 92
Special weather statement, Mar 30, 2:05 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 205 PM CDT WED MAR 30 2016 TXZ122-135-301945- VAN ZANDT TX-HENDERSON TX- 205 PM CDT WED MAR 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL VAN ZANDT AND NORTH CENTRAL HENDERSON COUNTIES UNTIL 245 PM CDT... AT 205 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR EUSTACE...OR 8 MILES NORTHWEST OF ATHENS...MOVING NORTHEAST AT 35 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ATHENS...GUN BARREL CITY...CANTON...MALAKOFF...EUSTACE...EDOM...ENCHANTED OAKS...CANEY CITY...PURTIS CREEK STATE PARK...PAYNE SPRINGS...LOG CABIN AND MURCHISON. LAT...LON 3213 9597 3226 9612 3260 9581 3241 9558 TIME...MOT...LOC 1905Z 224DEG 30KT 3225 9599 92
Local storm report, Mar 30, 2:21 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
221 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 PM HAIL 5 NW BRECKENRIDGE 32.80N 98.96W
03/30/2016 E2.50 INCH STEPHENS TX EMERGENCY MNGR
AT HUBBARD CREEK LAKEThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 10:18 PM CDT | Wind Advisory | FWD | Bell, Collin, Cooke, Dallas, Denton, Ellis and 16 more | 4 hr |
| Mar 30, 1:40 PM CDT | Special Weather Statement | FWD | Stephens | 20 min |
| Mar 30, 1:46 PM CDT | Special Weather Statement | FWD | Henderson | 14 min |
| Mar 30, 1:53 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 67 min |
| Mar 30, 2:05 PM CDT | Special Weather Statement | FWD | Van Zandt | 40 min |
| Mar 30, 2:58 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens | 62 min |
| Mar 30, 3:03 PM CDT | Special Weather Statement | FWD | Wise | 27 min |
| Mar 30, 3:09 PM CDT | Special Weather Statement | FWD | Young | 21 min |
| Mar 30, 3:15 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 60 min |
| Mar 30, 3:33 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 57 min |
| Mar 30, 3:55 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 65 min |
| Mar 30, 3:57 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 63 min |
| Mar 30, 4:13 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 47 min |
| Mar 30, 4:32 PM CDT | Special Weather Statement | FWD | Tarrant | 43 min |
| Mar 30, 4:43 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 47 min |
| Mar 30, 4:49 PM CDT | Areal Flood Advisory | FWD | Parker | 3 hr |
| Mar 30, 4:58 PM CDT | Special Weather Statement | FWD | Hamilton | 47 min |
| Mar 30, 5:03 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell | 42 min |
| Mar 30, 5:09 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton | 66 min |
| Mar 30, 5:15 PM CDT | Tornado Warning | FWD | Johnson | 15 min |
| Mar 30, 5:27 PM CDT | Severe Thunderstorm Warning | FWD | Johnson, Tarrant | 63 min |
| Mar 30, 5:52 PM CDT | Areal Flood Advisory | FWD | Comanche, Hamilton | 3 hr |
| Mar 30, 5:57 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 63 min |
| Mar 30, 6:05 PM CDT | Flash Flood Warning | FWD | Johnson | 3 hr |
| Mar 30, 6:14 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton | 61 min |
| Mar 30, 6:25 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Johnson | 65 min |
| Mar 30, 6:34 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 41 min |
| Mar 30, 6:42 PM CDT | Flash Flood Warning | FWD | Hamilton | 2 hr |
| Mar 30, 6:59 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, Hamilton, McLennan | 51 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.